# SDR DHL9870621C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 66138732
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT HAND AFT ENTRY DOOR STOP NR 7 IS CRACKED.  REMOVED AND REPLACED STOP PER SRM 51-30-2.  N/R 5802.
